On asymptotic behaviors and convergence rates related to weak limiting distributions of geometric random sums
Kybernetika, Tome 55 (2019) no. 6, pp. 961-975
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Geometric random sums arise in various applied problems like physics, biology, economics, risk processes, stochastic finance, queuing theory, reliability models, regenerative models, etc. Their asymptotic behaviors with convergence rates become a big subject of interest. The main purpose of this paper is to study the asymptotic behaviors of normalized geometric random sums of independent and identically distributed random variables via Gnedenko's Transfer Theorem. Moreover, using the Zolotarev probability metric, the rates of convergence in some weak limit theorems for geometric random sums are estimated.
Geometric random sums arise in various applied problems like physics, biology, economics, risk processes, stochastic finance, queuing theory, reliability models, regenerative models, etc. Their asymptotic behaviors with convergence rates become a big subject of interest. The main purpose of this paper is to study the asymptotic behaviors of normalized geometric random sums of independent and identically distributed random variables via Gnedenko's Transfer Theorem. Moreover, using the Zolotarev probability metric, the rates of convergence in some weak limit theorems for geometric random sums are estimated.
DOI :
10.14736/kyb-2019-6-0961
Classification :
60E07, 60F05, 60F99, 60G50
Keywords: geometric random sums; Gnedenko's transfer theorem; Zolotarev probability metric
Keywords: geometric random sums; Gnedenko's transfer theorem; Zolotarev probability metric
@article{10_14736_kyb_2019_6_0961,
author = {Hung, Tran Loc and Kien, Phan Tri and Nhut, Nguyen Tan},
title = {On asymptotic behaviors and convergence rates related to weak limiting distributions of geometric random sums},
journal = {Kybernetika},
pages = {961--975},
year = {2019},
volume = {55},
number = {6},
doi = {10.14736/kyb-2019-6-0961},
mrnumber = {4077139},
zbl = {07217221},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.14736/kyb-2019-6-0961/}
}
TY - JOUR AU - Hung, Tran Loc AU - Kien, Phan Tri AU - Nhut, Nguyen Tan TI - On asymptotic behaviors and convergence rates related to weak limiting distributions of geometric random sums JO - Kybernetika PY - 2019 SP - 961 EP - 975 VL - 55 IS - 6 UR - http://geodesic.mathdoc.fr/articles/10.14736/kyb-2019-6-0961/ DO - 10.14736/kyb-2019-6-0961 LA - en ID - 10_14736_kyb_2019_6_0961 ER -
%0 Journal Article %A Hung, Tran Loc %A Kien, Phan Tri %A Nhut, Nguyen Tan %T On asymptotic behaviors and convergence rates related to weak limiting distributions of geometric random sums %J Kybernetika %D 2019 %P 961-975 %V 55 %N 6 %U http://geodesic.mathdoc.fr/articles/10.14736/kyb-2019-6-0961/ %R 10.14736/kyb-2019-6-0961 %G en %F 10_14736_kyb_2019_6_0961
Hung, Tran Loc; Kien, Phan Tri; Nhut, Nguyen Tan. On asymptotic behaviors and convergence rates related to weak limiting distributions of geometric random sums. Kybernetika, Tome 55 (2019) no. 6, pp. 961-975. doi: 10.14736/kyb-2019-6-0961
Cité par Sources :